Alert archive / Florida / Small Craft Advisories in 2020
Small Craft Advisory 2, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 4, 2020, 7:50 PM EST. It took effect at Jan 5, 2020, 10:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2020, 7:50 PM EST (00:50 UTC)
- In effect from
- Jan 5, 2020, 10:00 AM EST
- Expired
- Jan 5, 2020, 10:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
653 WHUS72 KMLB 050050 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 750 PM EST Sat Jan 4 2020 AMZ550-052000- /O.CON.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/ /O.NEW.KMLB.SC.Y.0002.200105T1500Z-200105T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 750 PM EST Sat Jan 4 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 3 PM EST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 7 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...For the Gale Warning, until 10 AM EST Sunday. For the Small Craft Advisory, from 10 AM to 3 PM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ552-555-570-572-575-060300- /O.CON.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/ /O.NEW.KMLB.SC.Y.0002.200105T1500Z-200106T0300Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 750 PM EST Sat Jan 4 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST SUNDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 9 feet nearshore, and up to 12 feet in the Gulf Stream. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County Line to Jupiter Inlet out to 60 nm. * WHEN...For the Gale Warning, until 10 AM EST Sunday. For the Small Craft Advisory, from 10 AM to 10 PM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ Rodriguez
3 follow-up statements
098 WHUS72 KMLB 050904 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 404 AM EST Sun Jan 5 2020 AMZ550-051500- /O.CON.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/ /O.CAN.KMLB.SC.Y.0002.200105T1500Z-200105T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 404 AM EST Sun Jan 5 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 25 knots with gusts up to 35 knots and seas 5 to 7 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...Until 10 AM EST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ552-570-051500- /O.CON.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/ /O.EXT.KMLB.SC.Y.0002.200105T1500Z-200105T2100Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 404 AM EST Sun Jan 5 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... * WHAT...Northwest to north winds 20 to 30 knots with gusts up to 40 knots and seas 5 to 8 feet near shore, and up to 12 feet in the Gulf Stream. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County Line to Sebastian Inlet out to 20 nm. * WHEN...For the Gale Warning, until 10 AM EST this morning. For the Small Craft Advisory, from 10 AM this morning to 4 PM EST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ555-572-575-051500- /O.CON.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/ /O.CON.KMLB.SC.Y.0002.200105T1500Z-200106T0300Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 404 AM EST Sun Jan 5 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... * WHAT...Northwest winds 20 to 30 knots with gusts up to 40 knots and seas 5 to 8 feet near shore, and up to 12 feet in the Gulf Stream. * WHERE...Sebastian Inlet to Jupiter Inlet out to 20 nm, Volusia- Brevard County Line to Jupiter Inlet 20-60 nm. * WHEN...For the Gale Warning, until 10 AM EST Sunday. For the Small Craft Advisory, from 10 AM to 10 PM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$
748 WHUS72 KMLB 051517 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1017 AM EST Sun Jan 5 2020 AMZ552-570-052100- /O.EXP.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/ /O.CON.KMLB.SC.Y.0002.000000T0000Z-200105T2100Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 1017 AM EST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... * WHAT...Seas 4 to 7 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County Line to Sebastian Inlet out to 20 nm. * WHEN...For the Small Craft Advisory, through 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...North to northwest winds around 15 knots will generate short period chop that will result in rough boating conditions over the open Atlantic. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ555-572-575-052330- /O.EXP.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/ /O.CON.KMLB.SC.Y.0002.000000T0000Z-200106T0300Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1017 AM EST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 6 to 11 feet. * WHERE...Sebastian Inlet to Jupiter Inlet out to 20 nm, Volusia- Brevard County Line to Jupiter Inlet 20-60 nm. * WHEN...For the Small Craft Advisory, through 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...North to northwest winds will generate short period chop that will result in rough boating conditions over the open Atlantic. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ550-051630- /O.EXP.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 1017 AM EST Sun Jan 5 2020 ...GALE WARNING HAS EXPIRED... Winds have peaked and are beginning to slowly diminish. Gale or near gale criteria are no longer met, and the Gale Warning has expired. Small craft should continue exercise caution on the open Atlantic, however, as north to northwest winds between 10 and 15 knots will generate short period chop that will result in rough boating conditions. $$
391 WHUS72 KMLB 052101 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 401 PM EST Sun Jan 5 2020 AMZ552-570-052215- /O.EXP.KMLB.SC.Y.0002.000000T0000Z-200105T2100Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 401 PM EST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and seas no longer meet small craft advisory criteria. $$ AMZ555-572-575-060300- /O.CON.KMLB.SC.Y.0002.000000T0000Z-200106T0300Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 401 PM EST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 6 to 11 feet. * WHERE...Sebastian Inlet to Jupiter Inlet out to 20 nm, Volusia- Brevard County Line to Jupiter Inlet 20-60 nm. * WHEN...For the Small Craft Advisory, through 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 4:09 PM EST, 3 hours 41 minutes earlier.
Area forecast discussion, Jan 4, 4:09 PM EST, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
409 PM EST Sat Jan 4 2020
.DISCUSSION...
...Turning Much Colder Tonight Behind a Strong Cold Front...
Currently...Prefrontal squall line pushing south of I-4 as of mid
aftn. A few storms generating wind gusts arnd 40mph, localized storm
damage reported in Okahumpka and Deland earlier today due to
possible weak tornadoes. Sharp temp drop acrs the squall line...
L/M80s ahead of it with record or near record readings, L70s behind
it. SW winds gusting to 25-30mph with sfc dewpoints in the
U60s/L70s. Windshift has reached GNV/JAX with dewpoints in the L60s,
suggesting the fropa has pushed into the nrn peninsula but has yet to
reach the I-4 Corridor.
Tonight-Sunday...The squall line is expected to exit into the FL
Straits around 00Z, followed by a reinforcing front that will
sweep thru central FL by daybreak. Isold/sct shras lingering over
the Space and Treasure Coasts into early evng, but should push
south of central FL before midnight. Turning much colder overnight
with min temps dropping into the L/M40s along and north of
I-4...M/U40s Treasure Coast/Lake-O region...a temp whipsaw of
20-25F from this morning's mins in the U60s/L70s. Wind gusts
diminishing by sunset, but a tight pgrad in the wake of the fronts
will prevent the airmass from decoupling. Fcst winds overnight
btwn 10-15mph may generate some wind chills in outlying areas
north of I-4, but these would be brief and confined to the predawn
hrs.
Rapid clearing behind the front as winds veer to NW and produce a
strong cold air advection pattern. High temps Sun in the L/M60s...
about 5-10F blo avg.
Sun night-Mon night...A high pressure over the northeast Gulf
will take control of weather conditions during this period. PWAT
values will be around a quarter of an inch, bringing RHs values to
below 30 percent from northern Osceola northward towards inland
Volusia and Lake County on Monday. Lows on Sun night will drop to
the upper 30s from Volusia to inland Treasure Coast while Space
and Metro Orlando could hold on to lower 40s. Treasure Coast
meanwhile might drop to only the upper 40s. High temps will climb
to the upper 60s to near 70 across east central FL and cool down
again on Mon night to the low- mid 40s for northern Osceola
northward and upper 40s- lower 50s for the Space and Treasure
Coast.
Tuesday-Friday (previous modified)...A weakening upper trough
remains poised to push through a surface front across ECFL Tue
night into early Wed morning, but moisture remains scant. Rain
chances are forecast to be near none as in the latest model runs.
Mostly dry for Wed-Thu, but models begin to bring deeper moisture
back into the region on Fri as winds veer SERLY. Again, a 20pct
chance or less for any light precip on Fri and on Sat.
Temps near climo on Tue for highs in the L70s most areas, and then
cooler again for Wed (post-frontal) in the M-U 60s, though perhaps
only L60s north of I-4. Thu highs rebound again into the L-M70s
with deeper onshore flow returning. Fri will be warmer yet in the
U70s, but perhaps just M70s along the immediate Volusia/N. Brevard
coasts. Lows generally 40s Tue overnight and a bit milder each
night Wed/Thu overnight. Fri overnight into Sat morning will be in
the 60s areawide with some L70s possible near the south
Brevard/Treasure coasts.&&
.AVIATION...
Thru 05/18Z.
Sfc Winds: Thru 05/00Z...W/SW bcmg W/NW 12-15KTS with fqnt sfc G21-
26KTS. Btwn 05/00Z-05/03Z...coastal sites bcmg W/NW 10-14KTS with
ocnl sfc G18-22KTS...interior sites bcmg NW 8-12KTS. Btwn 05/12Z-
05/15Z bcmg N/NW 8-12KTS.
Vsbys/WX/Cigs: Thru 05/00Z...SQLN S of KISM-KTIX to produce
widespread IFR/areas LIFR cigs/vsbys in +shras. N of KISM-KTIX areas
IFR cigs in -RA/RA bcmg MVFR cigs. Btwn 05/00Z-05/03Z...S of KVRB-
KOBE slgt chc MVFR shras. Btwn 05/03Z-05/06Z bcmg VFR all sites.
&&
.MARINE...
Tonight...Initial cold front to push into the FL Straits by late
evening, followed by a reinforcing front that also should clear the
state by daybreak. Dangerous boating conds dvlpg as winds veer from
W to NW, reaching near gale force with frequent gusts abv. Seas
building to 6-8FT nearshore and 9-12FT offshore...up to 13FT in the
Gulf Stream. Gale Watch all marine legs from 00Z/7PM Sun thru
15Z/10AM Sun. Slgt chc of shras thru mid even.
Sun...Conditions slow to improve as high pressure pushes acrs the
GOMEX and maintains a tight pgrad. Small Craft Advisory criteria
expected to linger for much of the day. A fresh to strong N/NW
breeze early in the day, diminishing to a moderate to fresh breeze
by midday, then gentle to moderate by sunset. Seas 6-8FT nearshore
and 9-12FT offshore early, subsiding to 4-6FT over the shelf waters
and and 6-8FT over the Gulf Stream by sunset.
Mon-Wed (previous)...Generally favorable boating conditions thru
the day Tue as high pressure remains in control, but is abruptly
shifted eastward with the approach of another front Tue overnight.
Cautionary Statements for winds may be necessary Tue night
offshore north of Sebastian Inlet as NW/N winds increase to 15-20
kts and further southward across the Gulf Stream during the day
Wed with veering toward the NNE/NE, then ERLY Wed night as speeds
remain elevated. Seas will remain favorable and approachable thru
Tue evening, then will build 3-5 ft near shore and 5-6 ft Gulf
Stream thru the day Wed, perhaps up to 7 ft over the Gulf Stream
Wed overnight from Sebastian Inlet southward.
&&
.FIRE WEATHER...
Sunday-Monday (previous)...Latest model guidance coming in drier
for these two days behind today's front. Expect min RHs in the
30s across the interior both afternoons. We should see cool wind
chills early Sun morning, then perhaps some light, patchy frost
late Sun night into early Mon morning. Initial winds Sun morning
may approach 10-15 mph, but decrease thru the afternoon as the
pressure gradient relaxes. ERC values remain fairly low for this
time of year. Watch/Warning headlines not anticipated.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 45 60 39 65 / 10 0 0 0
MCO 47 63 42 68 / 10 0 0 0
MLB 47 64 42 67 / 10 0 0 0
VRB 50 63 43 68 / 10 0 0 0
LEE 44 63 41 69 / 10 0 0 0
SFB 46 63 40 68 / 10 0 0 0
ORL 47 63 45 68 / 10 0 0 0
FPR 49 64 44 68 / 20 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory until 7 PM EST this evening for Coastal
Volusia-Indian River-Inland Volusia-Martin-Northern Brevard-
Northern Lake-Okeechobee-Orange-Osceola-Seminole-Southern
Brevard-Southern Lake-St. Lucie.
AM...Small Craft Advisory until 7 PM EST this evening for Flagler
Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
to Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
nm-Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.
Gale Warning from 7 PM this evening to 10 AM EST Sunday for
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
Sebastian Inlet 0-20 nm-Volusia-Brevard County Line to
Sebastian Inlet 20-60 nm.
&&
Negron/Bragaw/Rodriguez/WeitlichHazardous weather outlook, Jan 4, 5:13 PM EST, 2 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 513 PM EST Sat Jan 4 2020 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-051100- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 513 PM EST Sat Jan 4 2020 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .HIGH WIND IMPACT... Breezy to windy conditions will continue along the coast tonight as northwest winds remain elevated behind a passing strong cold front. Wind speeds up to 15 to 20 mph with higher gusts are expected overnight, especially along the immediate coast and barrier islands of east central Florida. .EXCESSIVE COLD IMPACT... After temperatures reaching into the 80s today, much colder air will move into the area tonight, with lows falling to the mid to upper 40s over much of the region by late tonight. Wind chills are expected to reach the upper 30s northwest of Interstate 4 by sunrise Sunday, as temperatures reach the lower 40s there. .WIND AND SEA IMPACT... Strong northwest winds behind a passing cold front will produce very hazardous boating conditions over the coastal waters tonight. Wind speeds will increase to near 25 knots nearshore and up to 25 to 30 knots offshore, with frequent gusts to gale force expected, building seas as high as 10 to 13 feet offshore. A Gale Warning will be in effect over the entire coastal waters of east central Florida tonight through early morning Sunday. Small craft operators are advised to remain in port until these hazardous conditions start to abate late Sunday. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Well below normal temperatures will continue through the remainder of the weekend into early next week, with lows even colder by sunrise Monday, reaching the upper 30s to lower 40s across a large part of east central Florida. The cold air combined with light winds could lead to patchy frost development. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Weitlich
In the hours before
Local storm report, Jan 4, 2:34 PM EST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
234 PM EST SAT JAN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND GST MELBOURNE AIRPORT 28.10N 80.64W
01/04/2020 M41 MPH BREVARD FL ASOS
THE ASOS AT THE MELBOURNE INTERNATIONAL AIRPORT MEASURED
A PEAK WIND GUST FOF 36 KNOTS OR 41 MPH FROM THE WEST.
&&
KRSpecial weather statement, Jan 4, 3:01 PM EST, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Melbourne FL
301 PM EST Sat Jan 4 2020
FLZ058-042030-
Okeechobee FL-
301 PM EST Sat Jan 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OKEECHOBEE COUNTY
UNTIL 330 PM EST...
At 259 PM EST, Doppler radar was tracking a strong thunderstorm near
Brighton Seminole Reservation, or 9 miles west of Buckhead Ridge,
moving northeast at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Treasure Island, Okeechobee, Four Seasons Estates, Taylor Creek and
Okee Tantie Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Lake Okeechobee, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to 10
miles from the parent thunderstorm. If you can hear thunder, you are
close enough to be struck by lightning. Move to safe shelter now! Do
not be caught on the water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 2716 8071 2721 8079 2720 8083 2714 8087
2717 8088 2717 8091 2719 8091 2720 8094
2722 8095 2722 8097 2723 8099 2725 8098
2726 8100 2730 8100 2731 8103 2740 8068
2712 8068
TIME...MOT...LOC 1959Z 246DEG 40KT 2715 8104
RodriguezLocal storm report, Jan 4, 3:08 PM EST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
308 PM EST SAT JAN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TSTM WND GST 3 SSE INDIALANTIC 28.05N 80.56W
01/04/2020 M44 MPH Brevard FL MESONET
MESONET AT MELBOURNE RIVERS EDGE MEASURED A PEAK WIND
GUST OF 44MPH OR 38 KNOTS FROM THE WEST.
&&
KRLocal storm report, Jan 4, 4:26 PM EST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
426 PM EST SAT JAN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 2 ESE JENSEN BEACH 27.22N 80.20W
01/04/2020 M39 MPH AMZ555 FL MESONET
WEATHERFLOW AT JENSEN BEACH MEASURED PEAK WIND GUST OF
34KT OR 39MPH FROM THE WEST-NORTHWEST.
&&
KRThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 3:45 AM EST | Beach Hazards Statement | MLB | Volusia | 14 hr |
Nearby
Small Craft Advisories in Florida, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.